# SDR USAA2014123000017

- Difficulty date: December 27, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 47,553 hours, 17,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 9D REPORTED BROKEN.  SECURED LIGHT COVER IAW AMM 35-50-00.
